MathSciNet Relay Station
MathSciNet bibliographic data
MR1273533 11F60 (11F66 11F70)
Grenier, Douglas Factoring $L$-functions as products of $L$-functions. Trans. Amer. Math. Soc. 345 (1994), no. 2, 673–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement